Lipitor from 1997

Print Friendly, PDF & Email
April 5, 2013 | 4 Comments

Comments

  1. A doctor giving out medication without doing any research.
    The patient innocently taking the medication.
    This is the way it has always been.
    I want my doctor to work harder…I want my doctor to do his research.
    I want my doctor to be sympathetic to side-effects.
    I want my doctor to stop giving me excuses and to spend some time looking up drugs.
    I want my doctor to go to Rxisk and to stop belittling me…….
    Work harder doctors and get out of your rut……..it has been too cosy for too long and patients taking the initiative will startle some, whose jaws may drop……..or not…….

  2. My grandmother was diagnosed with ALS in her early 80’s after many years of statins, I can’t help but now wonder if the statins triggered the disease.

  3. I have taken four statin drugs and had side effect with all four. The last drug was antorvastatin. I started having depression which fought off through my Bible ,Church fellowship, etc. my symptoms gradually increased. In addition stress came into my life heart surgery and taking care of my father. I continued to fight but symptoms increased to include paranoia, doomsday fears, and suicidal thoughts. I tried to pretend and deny it. I thought I was going insane and tried to cover it. My doctor would ask me about depression or suicidial thoughts and I would say no because I was ashamed. Then I found a post that stated antorvastatin / Lipitor may be causing these issues. I immediately stopped taking it and my mind cleared within a couple days like a muddy river clearing with clean water. The depression left as well as paranoia and the thoughts of suicide and haven’t returned.

Leave a Reply